HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Proof nets and semi-star-autonomous categories

Abstract : In this paper it is proved that Girard’s proof nets for multiplicative linear logic characterise free semi-⋆-autonomous-categories.
Document type :
Journal articles
Complete list of metadata

Cited literature [21 references]  Display  Hide  Download

https://hal.inria.fr/hal-01092253
Contributor : Lutz Straßburger Connect in order to contact the contributor
Submitted on : Monday, December 8, 2014 - 2:37:28 PM
Last modification on : Wednesday, February 2, 2022 - 3:57:14 PM
Long-term archiving on: : Monday, March 9, 2015 - 11:55:32 AM

File

fssac-final.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Willem Heijltjes, Lutz Straßburger. Proof nets and semi-star-autonomous categories. Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2014, 26 (5), pp.1-40. ⟨10.1017/S0960129514000395⟩. ⟨hal-01092253⟩

Share

Metrics

Record views

420

Files downloads

232